Common fixed point results for weakly compatible mappings under rational contractions with application in complex valued metric spaces

R.A. Rashwan, M.G. Mahmoud

Abstract


In this paper, we establish some common fixed point results for weakly compatible mappings satisfied generalized contraction under rational expressions in complex valued metric spaces. Our results generalize and extend some of the known results in the literature. Finally, we use our results to obtain the unique common solution of Ursohn integral equation.

Full Text: PDF

How to Cite this Article:

R.A. Rashwan, M.G. Mahmoud, Common fixed point results for weakly compatible mappings under rational contractions with application in complex valued metric spaces, Advances in Fixed Point Theory, Vol 8, No 4 (2018), 439-462

Copyright © 2018 R.A. Rashwan, M.G. Mahmoud. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.